# SDR 96FDEA01635

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65C2534017
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0152  025.  CRACKED STRINGER AT BS 720 B AND 3 STRINGER 15 LT.  REMOVED AND REPLACED CRACKED STRINGER AT BS 720B PLUS 3 TO 720C STR 15 LT IAW FEDEX SRM 53-10-3 FIG 1 DETAIL II.
